The UvA-LINKER will give you a range of other options to find the full text of a publication (including a direct link to the full-text if it is located on another database on the internet).
De UvA-LINKER biedt mogelijkheden om een publicatie elders te vinden (inclusief een directe link naar de publicatie online als deze beschikbaar is in een database op het internet).

Zoekresultaten

Zoekopdracht: faculteit: "FEB" en publicatiejaar: "2006"

AuteursJ.L.M. Dhaene, S. Vanduffel, Q. Tang, M.J. Goovaerts, R. Kaas, D. Vyncke
TitelRisk measures and comonotonicity: a review
TijdschriftStochastic Models
Jaargang22
Jaar2006
Nummer4
Pagina's573-606
ISSN15326349
FaculteitFaculteit Economie en Bedrijfskunde
Instituut/afd.FEB: Amsterdam School of Economics Research Institute (ASE-RI)
SamenvattingIn this paper we examine and summarize properties of several well-known risk measures
that can be used in the framework of setting solvency capital requirements for a risky business.
Special attention is given to the class of (concave) distortion risk measures. We investigate
the relationship between these risk measures and theories of choice under risk. Furthermore we
consider the problem of how to evaluate risk measures for sums of non-independent random
variables. Approximations for such sums, based on the concept of comonotonicity, are proposed.
Several examples are provided to illustrate properties or to prove that certain properties do
not hold. Although the paper contains several new results, it is written as an overview and
pedagogical introduction to the subject of risk measurement. The paper is an extended version
of Dhaene et al.[11].
Keywords Comonotonicity; Distortion; Lognormal; Risk measurer; Theory of choice
under risk.
Mathematics Subject Classification 91B30.
Soort documentArtikel
Document finderUvA-Linker